# SDR DHL200070934C

- Difficulty date: July 20, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 7120 · Engine Mount Section
- Part: Cover
- Condition: Worn
- Location: Nr 2 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIREWALL REAR MOUNT LOWER SURFACE FIBERGLASS COVER WORN.  REMOVED COVER AND SENT TO FIBERGLASS SHOP FOR REPAIR PER M/M 54-30-0.  INSTALLED FIBERGLASS REPAIR ON COVER PER SRM 51-40-8.  INSTALLED MOUNT COVER PER M/M 54-30-0.
